# SDR 96ZZZX2501

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26FG
- Make and model: Cessna 337H
- Aircraft serial: 33701921
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Hub
- Part number: 530406
- Condition: Broken
- Location: Alternator Drive
- Part time: 1,377 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS FAILURE OCCURRED DESPITE C/W TCM SB 95-3.  THE BUSHING AND RETAINER WERE SHOWING WEAR, HOWEVER, NOT NEAR FAILURE. SUSPECT THIS FAILURE IS A BY-PRODUCT OF THE SLOP IN THE BUSHING. THIS AREA SHOULD GET A CLOSE INSPECTION AT C/W SERVICE BULLETIN.
